# SDR MALA040436

- Difficulty date: June 3, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLARE, FELT CATCH IN ELEVATOR.  MAINTENANCE INSPECTED G-WEIGHT DAMPNER IAW 27-31-34, ALL CHECKS GOOD.  INSPECTED LT & RT RIGGING AND CABLE CIRCUITS IAW 27-31-00.  INSPECTED LAYSHAFT & G-WEIGHT CIRCUIT IAW 27031-00, ALL CHECKS GOOD.  PERFORMED RTS OF ELEVATOR AND ELEVATOR TRIM SYSTEM, ALL CHECKS GOOD.  SUSPECT DAMPNER MOD, OPS CHECKS GOOD.
